# SDR ASAA2017112222679

- Difficulty date: November 22, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,514 hours, 11,237 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: R1 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT LIGHT ON.  ACFT GROUNDED.  RESET THE SYSTEM AND PERFORMED WINDOW HEAT SYSTEM OPERATIONAL TEST IAW AMM 30-41-00-710-801. R1 WINDOW OVERHEAT LIGHT EXTENGUISHED.   TESTED MULTIPLE TIMES,  LIGHT REMAINED OUT. NO OTHER DEFECTS WITH SYSTEM NOTED.
